# SDR SWAA2022120973229

- Difficulty date: November 18, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ACCESS PANEL 123YCC IN THE FWD CARGO BAY.   FABRICATED A NEW CEILING PANEL 123YCC IAW AMM 25-52-01-201-801, AND DRAWING 453A1210, REV M.
